Missouri Journal of Mathematical Sciences

Book Review

Gordon A. Swain

Full-text: Open access

Article information

Source
Missouri J. Math. Sci., Volume 16, Issue 2 (2004), 126-128.

Dates
First available in Project Euclid: 22 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1566439369

Digital Object Identifier
doi:10.35834/2004/1602126

Citation

Swain, Gordon A. Book Review. Missouri J. Math. Sci. 16 (2004), no. 2, 126--128. doi:10.35834/2004/1602126. https://projecteuclid.org/euclid.mjms/1566439369


Export citation